Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 2 (1947), 320
DOI: https://doi.org/10.1090/S0025-5718-47-99576-8
Original Article: Math. Comp. 1 (1944), 205-308.
Original Article: Math. Comp. 1 (1943), 33-44.
Original Article: Math. Comp. 2 (1946), 65-68.
Original Article: Math. Comp. 2 (1947), 249-276.
Original Article: Math. Comp. 2 (1947), 245-248.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99576-8
Article copyright: © Copyright 1947 American Mathematical Society